Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 73, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 30, 2019, 11:29 PM CDT for Carver County, McLeod County, Sibley County, Minnesota. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 11:29 PM CDT (04:29 UTC)
- Expired
- Jul 1, 2019, 12:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carver County, MN, McLeod County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 31 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:30 PM CDT | TSTM WND DMG | Glencoe, MN | NUMEROUS TREES DOWN ON HOUSES AND VEHICLES. POWER LINES DOWN. |
| Jun 30, 11:33 PM CDT | TSTM WND DMG | Arlington, MN | TREE FELL ON POWERLINES ON MEADOWBROOK LANE, POWER OUTAGES REPORTED IN TOWN. TIME ESTIMATED FROM RADAR. |
| Jun 30, 11:35 PM CDT | TSTM WND DMG | Arlington, MN | LARGE TREE BRANCHES DOWN. |
| Jun 30, 11:38 PM CDT | TSTM WND DMG | Lester Prairie, MN | TWO FOOT DIAMETER TREE DOWN. |
| Jun 30, 11:45 PM CDT | TSTM WND DMG | Norwood/Young America, MN | TREE DOWN ON A VEHICLE. |
| Jun 30, 11:55 PM CDT | TSTM WND DMG | 4 Sw Carver, MN | TREES DOWN OVER CR 50. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:01 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -679 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WUUS53 KMPX 010429
SVRMPX
MNC019-085-143-010515-
/O.NEW.KMPX.SV.W.0073.190701T0429Z-190701T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1129 PM CDT Sun Jun 30 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Sibley County in central Minnesota...
Eastern McLeod County in central Minnesota...
Carver County in east central Minnesota...
* Until 1215 AM CDT.
* At 1128 PM CDT, severe thunderstorms were located along a line
extending from near Glencoe to 6 miles east of Brownton to near
Arlington to Gaylord, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Arlington around 1135 PM CDT.
Lester Prairie and Green Isle around 1140 PM CDT.
Norwood Young America and Mayer around 1145 PM CDT.
Henderson around 1150 PM CDT.
Waconia and Cologne around 1155 PM CDT.
Chaska and Victoria around 1200 AM CDT.
Chanhassen and Carver around 1205 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4446 9442 4472 9432 4489 9431 4496 9377
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362 4459 9389 4455 9391
4451 9388 4446 9393
TIME...MOT...LOC 0428Z 270DEG 43KT 4482 9419 4473 9422 4462 9417 4455
9424
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF4 follow-up statements
792
WWUS53 KMPX 010441
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Sun Jun 30 2019
MNC019-085-143-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-McLeod MN-Carver MN-
1141 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN SIBLEY...NORTHEASTERN MCLEOD AND CARVER COUNTIES...
At 1140 PM CDT, severe thunderstorms were located along a line
extending from near Lester Prairie to near Norwood Young America to
near Green Isle to 6 miles west of Henderson, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Mayer around 1145 PM CDT.
Watertown and Cologne around 1150 PM CDT.
Waconia and Carver around 1155 PM CDT.
Chaska, Chanhassen and Victoria around 1200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4446 9426 4466 9417 4490 9422 4496 9377
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362 4459 9389 4455 9391
4451 9388 4446 9393
TIME...MOT...LOC 0440Z 268DEG 48KT 4485 9400 4474 9391 4463 9395 4450
9403
HAIL...<.75IN
WIND...60MPH
$$
BORGHOFF237
WWUS53 KMPX 010448
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1148 PM CDT Sun Jun 30 2019
MNC085-010457-
/O.CAN.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
McLeod MN-
1148 PM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEOD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, central and east central Minnesota.
LAT...LON 4446 9411 4469 9400 4492 9401 4496 9377
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362 4459 9389 4455 9391
4451 9388 4446 9393
TIME...MOT...LOC 0447Z 251DEG 48KT 4486 9391 4476 9380 4464 9383
$$
MNC019-143-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-Carver MN-
1148 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN SIBLEY AND CARVER COUNTIES...
At 1147 PM CDT, severe thunderstorms were located along a line
extending from near Mayer to Cologne to near Belle Plaine, moving
east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Chaska and Carver around 1200 AM CDT.
Chanhassen, Victoria and Minnetrista around 1205 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
&&
LAT...LON 4446 9411 4469 9400 4492 9401 4496 9377
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362 4459 9389 4455 9391
4451 9388 4446 9393
TIME...MOT...LOC 0447Z 251DEG 48KT 4486 9391 4476 9380 4464 9383
HAIL...<.75IN
WIND...70MPH
$$
BORGHOFF028
WWUS53 KMPX 010500
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Mon Jul 1 2019
MNC143-010509-
/O.CAN.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Sibley MN-
1200 AM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SIBLEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.
LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362
TIME...MOT...LOC 0459Z 249DEG 46KT 4488 9364 4481 9360 4472 9362
$$
MNC019-010515-
/O.CON.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Carver MN-
1200 AM CDT Mon Jul 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN CARVER COUNTY...
At 1159 PM CDT, severe thunderstorms were located along a line
extending from Victoria to Chaska to near Carver, moving east at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
eastern Carver County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362
TIME...MOT...LOC 0459Z 249DEG 46KT 4488 9364 4481 9360 4472 9362
HAIL...<.75IN
WIND...70MPH
$$
BORGHOFF038
WWUS53 KMPX 010509
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 AM CDT Mon Jul 1 2019
MNC019-010519-
/O.EXP.KMPX.SV.W.0073.000000T0000Z-190701T0515Z/
Carver MN-
1209 AM CDT Mon Jul 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARVER COUNTY WILL
EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4467 9372 4477 9373 4490 9379 4491 9376
4489 9376 4489 9352 4480 9354 4480 9357
4476 9362 4471 9362
TIME...MOT...LOC 0509Z 270DEG 43KT 4488 9348 4481 9344 4472 9346
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:49 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 30, 6:49 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Twin Cities/Chanhassen MN 649 PM CDT Sun Jun 30 2019 .SHORT TERM...(This evening through Monday night) Issued at 247 PM CDT Sun Jun 30 2019 The convective complex of showers and thunderstorms stabilized at least the central/eastern portion of the forecast area, but will be keeping a close eye on storms that develop over west/south central MN this afternoon and evening given the high instability that remains there. Tonight we expect a more concentrated area of storms to move into west/central MN from South Dakota, as a mid-level shortwave intersects the quasi-stationary frontal boundary. The primary threat will transition to heavy rain as strong low-level moisture transport noses into the area and storms potentially train along the boundary. Given precipitable water values and progged QPF, it appears that a 2-4 inch band of rain is possible somewhere in central MN. However, at this point do not have enough confidence on where that would setup so have held off on a flash/flood watch for now. On Monday shower and thunderstorm chances will continue with the stalled front over southern MN and continued ripples passing the westerly mid-level flow regime. The threat for strong/severe storms will still exist from southern MN into west central WI, particularly with afternoon/evening destabilization in the warm sector. .LONG TERM...(Tuesday through Sunday) Issued at 247 PM CDT Sun Jun 30 2019 Few changes were made in the long term forecast period. On Tuesday, the front finally shifts south into Iowa as a weak cold front pushes south from Canada. Shower and thunderstorms would be more scattered in nature, but can't be ruled out given the continued presence of weak mid-level impulses. Wednesday through Friday could end up being active with showers and thunderstorms, given progs of another frontal passage and several shortwaves. Spatial/temporal confidence is low, however. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 649 PM CDT Sun Jun 30 2019 Clusters of showers and thunderstorms are ongoing across South Dakota and northeastern Iowa. The activity to the west will build eastward this evening and overnight, setting up the risk for heavy rainfall and thunderstorm redevelopment for all the TAF sites, but especially near RWF-MSP-RNH-EAU. A break is expected later Monday morning, but additional storms will develop again Monday afternoon. KMSP...Not much to be concerned about this evening, but overnight the thunder threat will increase near or after 08Z. Should see a break for most of Monday, but storms may return by mid afternoon. /OUTLOOK FOR KMSP/ Tue-Thu...VFR. Chc MVFR/TSRA. Winds LGT and VRB. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...LS LONG TERM...LS AVIATION...BORGHOFF
Hazardous weather outlook, Jun 30, 4:13 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 413 PM CDT Sun Jun 30 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012115- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 413 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Tonight There is a Slight Risk for severe thunderstorms. Damaging winds will be the main hazard. In addition, some thunderstorms may produce heavy rain which could produce localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are expected for much of next week with some severe weather possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening.
In the hours before
Local storm report, Jun 30, 9:35 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
935 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL ECHO 44.62N 95.42W
06/30/2019 M0.88 INCH YELLOW MEDICINE MN AMATEUR RADIO
&&
BORGHOFFSpecial weather statement, Jun 30, 10:17 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1017 PM CDT Sun Jun 30 2019
MNZ064-065-073-010400-
Yellow Medicine-Renville-Redwood-
1017 PM CDT Sun Jun 30 2019
...A LINE OF STORMS WILL AFFECT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND CENTRAL RENVILLE COUNTIES...
At 1017 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sacred Heart to 8 miles southeast of
Cottonwood to 8 miles southeast of Marshall. Movement was east at 30
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Redwood Falls, Olivia, Renville, Bird Island, Lamberton, Wabasso,
Sacred Heart, Wood Lake, Echo, Danube, Belview and Vesta.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4479 9545 4486 9479 4422 9527 4426 9560
4454 9560 4457 9561
TIME...MOT...LOC 0317Z 269DEG 28KT 4474 9541 4452 9557 4434 9570
BORGHOFFLocal storm report, Jun 30, 10:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 2 WNW OLIVIA 44.78N 95.03W
06/30/2019 M53 MPH RENVILLE MN AWOS
AWOS STATION KOVL OLIVIA AP.
&&
BORGHOFFLocal storm report, Jun 30, 10:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST 1 SSE NORTH REDWOOD 44.55N 95.08W
06/30/2019 M78 MPH REDWOOD MN ASOS
ASOS STATION KRWF REDWOOD FALLS AP.
&&
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 31 min |
| Jun 30, 10:17 PM CDT | Special Weather Statement | MPX | Redwood, Renville | 43 min |
| Jun 30, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 46 min |
| Jun 30, 10:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 40 min |
| Jun 30, 10:56 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 34 min |
| Jun 30, 11:54 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Scott | 32 min |
| Jul 1, 12:22 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Rice, Washington | 38 min |
| Jul 1, 12:42 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 33 min |
| Jul 1, 1:56 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more | 7 hr |
| Jul 1, 2:10 AM CDT | Special Weather Statement | MPX | Renville, Yellow Medicine | 3 hr |
| Jul 1, 2:42 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 33 min |
| Jul 1, 3:55 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 50 min |
| Jul 1, 4:37 AM CDT | Flash Flood Warning | MPX | Redwood, Renville, Yellow Medicine | 3 hr |
| Jul 1, 6:56 AM CDT | Special Weather Statement | MPX | Morrison | 2 hr |
| Jul 1, 7:01 AM CDT | River Flood Warning | MPX | Renville | 24 days |
| Jul 1, 7:31 AM CDT | Areal Flood Warning | MPX | Brown, Redwood, Renville, Sibley, Yellow Medicine | 9 hr |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 7 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Brown | 6 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 24 days |
| Jul 1, 9:41 AM CDT | River Flood Warning | MPX | Redwood | 21 days |
| Jul 1, 1:34 PM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more | 7 hr |
| Jul 1, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 50 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MPX | Waseca | 30 min |
| Jul 1, 3:36 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 54 min |
| Jul 1, 4:09 PM CDT | Tornado Warning | MPX | Freeborn | 36 min |
| Jul 1, 4:16 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin | 29 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 39 min |
| Jul 1, 4:45 PM CDT | Tornado Warning | MPX | Freeborn | 45 min |
| Jul 1, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.